# SDR SIMA20150221002

- Difficulty date: February 21, 2015
- Submitted: February 23, 2015
- Operation: Air carrier
- Aircraft: N613AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145081
- Aircraft time: 38,026 hours, 34,948 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 8152403
- Part serial: 200201199
- Condition: Seized
- Location: Ac Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B

## Discrepancy

SMOKE IN THE CABIN & COCKPIT AT 24000.  FLIGHT ATTENDANT NOTED A HAZY SMOKE FROM THE REAR CABIN.  SMOKE FROM EL RELAY BOX BEHIND FIRST OFFICERS SEAT.  SMOKE DISSIPATING ON DESCEND TRANSFERRED TO NRWC 613-RSW-02186.  REF NRWC 613-RSW-02186 FOR DETAILS.  FOUND LT ACM SEIZED, REPLACED LT ACM IAW AMM CH 21-51-03.  OPERATIONS CHECKED OK IAW AMM CH 21-51-00.
